# SDR FDEA201008293181

- Difficulty date: August 29, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01151
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN L3 DOOR FWD JAMB LOWER WEB FOUND EXISTING REPAIR.  EXISTING REPAIR AT CABIN L3 DOOR FWD JAMB LOWER WEB EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW APPROVED DATA.  CABIN L3 DOOR FWD JAMB LOWER WEB REPAIR CARRIED OUT IAW SRM 53-50-00, FIG 19, VOL   I, REVISION 96.  EO8-5100-7-5001 A7 PART 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
